Burning sensation in feet and hands


My husband has HepB. He is on Viread 300mg for almost now about 7 years. He is 40yrs old. His comprehensive metabolic panel test are within range , ultrasound says liver has fatty infiltration and echogenic . But apart from that the spleen, kidneys everything is in good shape, no leisons. Also he is a non drinker and non smoker his entire life. My husbands weight is around 152 pounds and 5.10 height.His liver enzymes are within range, ALT at 31 and AST at 27. Never complained about any pain anywhere. His Glucose is also within range and has no diabeties. However from few weeks he complaining about burning sensation in feet and hands. It lasts for few hours. Has anybody experienced anything like that? On the viread website I found that Peripheral neuropathy was found as one of the side effects however I think that was for HIV patients. But I am confused on that one. We already met our liver specialist and he doesn't find any apparent reason. Also he takes thyroid medication which just a lower dose of 25 mcg. His TSH is also within range. We have taken appointment of a Neurologist and it is next week. I would appreciate if somebody can provide inputs if they have experienced anything like this.

My husband was detected in the year our daughter was born. I have always feared about the uncertainty that this disease brings. I hope that its not something serious.

Thank you

1 Reply

  • hi pald1 just want to say hello and welcome you to the forum. i'v had hep b but cleared it many years ago and just wanted to say that there are people on here i'v read posts who will see this and come and talk to you so your not alone. probably in bed now. all the very best to you and your hubby and im sure there will be some people along on that medication who may know something. love grace xoxo

You may also like...